# SDR UALA2011070703387

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 48,174 hours, 18,642 cycles
- Engine: Iae V2527A5
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE 2R LOW BOTTLE PRESSURE.  SERVICED THE DOOR GAS BOTTLE CYL PER MM.
